Alert archive / Arkansas / Severe Thunderstorm Warnings in 2025

Severe Thunderstorm Warning 9, NWS Tulsa, OK

March 4, 2025Crawford County, Franklin County, Sebastian County, Arkansas

NWS Tulsa, OK issued this severe thunderstorm warning at Mar 4, 2025, 8:14 AM CST for Crawford County, Franklin County, Sebastian County, Arkansas. It was in force for 61 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 4, 2025, 8:14 AM CST (14:14 UTC)
Expired
Mar 4, 2025, 9:15 AM CST
In force
61 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Crawford County, AR, Franklin County, AR, Sebastian County, AR

The radar

The Western Arkansas radar (KSRX), 15 km from the middle of the area, began a volume at 14:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 4, 6:43 AM CSTSevere Thunderstorm WatchSPC3 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 2.2 hours before the alert went out and 186 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2025-03-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2025-03-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 451 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
904 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
451 m²/s²
0-3 km storm-relative helicity
457 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

658 
WUUS54 KTSA 041414
SVRTSA
ARC033-047-131-041515-
/O.NEW.KTSA.SV.W.0009.250304T1414Z-250304T1515Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Tulsa OK
814 AM CST Tue Mar 4 2025

The National Weather Service in Tulsa has issued a

* Severe Thunderstorm Warning for...
  Western Franklin County in west central Arkansas...
  Crawford County in northwestern Arkansas...
  Sebastian County in west central Arkansas...

* Until 915 AM CST.

* At 814 AM CST, severe thunderstorms were located along a line
  extending from 6 miles northeast of Brushy to 3 miles south of
  Heavener, moving east at 40 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations in or near the path include...
  Alma...                           Charleston...
  Shibley...                        Dyer...
  Kibler...                         Central City...
  Locke...                          Mount Gayler...
  Vesta...                          Ursula...
  Rudy...                           Mulberry...
  Natural Dam...                    Greenwood...
  Bloomer...                        Hackett...
  Lake Fort Smith...                Patterson...
  Chester...                        Figure Five...

This includes the following highways,
 Interstate 40 in Arkansas between mile markers 0 and 27.
 Interstate 540 between mile markers 1 and 14.
 Interstate 49 between mile markers 22 and 40.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3523 9403 3514 9403 3514 9414 3510 9414
      3506 9425 3506 9423 3497 9424 3495 9434
      3496 9437 3493 9444 3540 9443 3576 9449
      3575 9413 3576 9412 3576 9397 3523 9395
TIME...MOT...LOC 1414Z 264DEG 33KT 3562 9465 3484 9461 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$
1 follow-up statement
777 
WWUS54 KTSA 041457
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
857 AM CST Tue Mar 4 2025

ARC033-047-131-041515-
/O.CON.KTSA.SV.W.0009.000000T0000Z-250304T1515Z/
Franklin AR-Crawford AR-Sebastian AR-
857 AM CST Tue Mar 4 2025

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 AM CST
FOR WESTERN FRANKLIN...CRAWFORD AND CENTRAL SEBASTIAN COUNTIES...

At 857 AM CST, severe thunderstorms were located along a line
extending from 2 miles south of Devils Den State Park to 2 miles
southwest of Waldron, moving northeast at 35 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations in or near the path include...
Alma...                           Charleston...
Shibley...                        Dyer...
Kibler...                         Bidville...
Huntington...                     Mountainburg...
Crossroads...                     Central City...
Witcherville...                   Dayton...
Milltown...                       Branch...
Locke...                          Mount Gayler...
Vesta...                          Ursula...
Rudy...                           Lavaca...

This includes the following highways,
 Interstate 40 in Arkansas between mile markers 8 and 27.
 Interstate 49 between mile markers 22 and 40.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3523 9403 3514 9403 3514 9414 3510 9414
      3507 9424 3506 9423 3505 9429 3541 9430
      3576 9435 3575 9413 3576 9412 3576 9397
      3523 9395
TIME...MOT...LOC 1457Z 226DEG 28KT 3573 9424 3488 9414 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 4, 5:43 AM CST, 2 hours 31 minutes earlier. Its key messages:

  • Updated at 540 AM CST Tue Mar 4 2025
  • Widespread showers and thunderstorms will continue through Tuesday morning. A few severe storms may develop, with damaging wind, tornadoes, and large hail all possible. Additional showers/storms forecast Tuesday afternoon.
  • Fire weather concerns will increase Tuesday afternoon for portions of eastern Oklahoma as dry and windy conditions move in behind a cold front. Wind gusts of 40 to 50 mph may occur.
  • Late Tuesday night a period of snow or rain/snow mix develops across far northwest Arkansas. Any accumulation will be minor and short lived.
Area forecast discussion, Mar 4, 5:43 AM CST, 2 hours 31 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
543 AM CST Tue Mar 4 2025

...New AVIATION...

.KEY MESSAGES...
Updated at 540 AM CST Tue Mar 4 2025

  - Widespread showers and thunderstorms will continue through
    Tuesday morning. A few severe storms may develop, with
    damaging wind, tornadoes, and large hail all possible.
    Additional showers/storms forecast Tuesday afternoon.

  - Fire weather concerns will increase Tuesday afternoon for
    portions of eastern Oklahoma as dry and windy conditions move
    in behind a cold front. Wind gusts of 40 to 50 mph may occur.

  - Late Tuesday night a period of snow or rain/snow mix develops
    across far northwest Arkansas. Any accumulation will be minor
    and short lived.

&&

.SHORT TERM...
(Today)
Issued at 422 AM CST Tue Mar 4 2025

Early this morning the strong mid/upper level low was moving into
western Kansas and the Oklahoma Texas Panhandles. At the same
time an associated frontal boundary was positioned from southwest
Kansas through western Oklahoma and into western Texas. Ahead of
the front, an elevated instability axis remained oriented from
north to south from eastern Kansas through central Texas. In
response, a broad area of showers and storms were ongoing and
continuing to develop within this instability axis. The true warm
sector with 60+ deg dewpoints had lifted northward into south
central/southeast Oklahoma with around 500 J/kg of surface CAPE.
Thus...the ongoing showers and storms across northeast Oklahoma
had remained below severe limits with wind gusts of 40-50 mph.
Farther south, within the warm sector, strong to severe storms
were ongoing as the main convective line moved east/northeast
toward southeast Oklahoma.

Through the morning hours, the line of convection will continue to
move east and northeast across eastern Oklahoma and into northwest
Arkansas. Instability is expected to remain elevated for the
majority of the CWA, while the northern extent of surface based
CAPE tries to hold on long enough to move into far southeast
Oklahoma before it refocuses south/southeast of the CWA. Deep
layer shear combined with 40-50KT of 0-1km shear and 0-1km storm
relative helicity values in excess of 400 m2/s2 along with surface
instability will continue severe potentials across mainly
southeast Oklahoma through mid morning. Damaging wind gusts to 70
mph remain the primary severe threat with a secondary threat of
large hail. A low tornado potential also exists across mainly
far southeast Oklahoma, with the greater potential south of the
Red River where the greater low level moisture and higher surface
instability are expected. Farther north, across northeast Oklahoma
and northwest Arkansas, a limited severe potential will remain
with locally damaging wind the primary threat.

Late morning into the afternoon, the main convective line is
progged to be moving out of far eastern Oklahoma and northwest
Arkansas into central Arkansas with the frontal boundary moving
through the CWA. Behind the front, gusty southwesterly winds will
transport drier air into portions of eastern Oklahoma, which will
help to elevate fire weather concerns with min RH values falling
below 40 percent across southeast Oklahoma into a portion of east
central Oklahoma. An additional wind shift to the west and
northwest is expected late afternoon into early evening with
stronger wind gust in excess of 40 mph will impact any ongoing
wildfire today.

The mid/upper level low pressure center is progged to move over
northeast Oklahoma this afternoon/early evening. Additional
showers and storm chances return as moisture wraps around the low
back into the region. The greater chance for this additional
precip is mainly along and north of Interstate 40. At the same
time this wrap around moisture spreads back into the CWA, gusty
west to northwesterly winds of 40 to 50 mph will begin to move
into the CWA. Marginal elevated instability could create a limited
hail potential with the cold temperatures aloft and increasing mid
level lapse rates. The overall storm potential should weaken by
early evening with the low pressure center lifting into Missouri. One
other thing to note will be locally heavy rainfall potential
through this afternoon where where amounts locally up toward one
and half inches of rain are possible.

Temperatures today are starting off warm ahead of the front and
look to warm into the 60s ahead of the stronger cold front late
afternoon/evening.

&&

.LONG TERM...
(Tonight through Monday)
Issued at 422 AM CST Tue Mar 4 2025

Rain chances continue through the evening hours with the wrap
around moisture spreading through northeast Oklahoma and northwest
Arkansas. The majority of this activity is forecast to taper off
after midnight with the upper low moving off to the northeast.
Precipitation chances remain for mainly far northwest Arkansas
into early Wednesday morning. Temperature profiles indicate a rain
snow mix and or becoming light snow is forecast for far northwest
Arkansas. Little to no accumulations are possible. Also through
the overnight hours, west to northwesterly winds gusting 40 to 50
mph are expected and will continue the wind advisory as is.

During the day Wednesday, cloud cover is forecast to scatter out
from southwest to northeast while the gusty northwesterly winds
begin to ease through the afternoon. In the wake of the departing
low pressure, cooler conditions with highs in the 40s and 50s are
forecast Wednesday afternoon. Surface high pressure filters into
the region Wednesday night with low temps Thursday morning
falling below freezing for most locations.

Surface high moves off to the east allowing for breezy to gusty
southerly winds to return Thursday ahead of another cold front
forecast to move through during the day Friday. Latest guidance
has slowed the timing of this front and has the main upper low
closer to the region Saturday. In response, rain chances are
forecast Saturday, with a slight chance of thunder in southeast
Oklahoma, closer to the upper low center. Southerly surface flow
returns late weekend into early next week with much warmer
conditions at the end of the forecast period.

&&

.AVIATION...
(12Z TAFS)
Issued at 540 AM CST Tue Mar 4 2025

Showers and thunderstorms will affect all sites this morning with
reduced ceilings and visibilities. VFR conditions will return this
afternoon, but a few scattered showers and storms may redevelop by
mid to late afternoon. MVFR ceilings will return to most locations
this evening following the passage of a cold front. Gusty south to
southeast winds will shift to southwest this afternoon and then
west to northwest this evening, with some gusts this evening and
overnight exceeding 30 knots.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   66  35  52  30 /  90  40   0   0
FSM   68  38  52  31 / 100  30   0   0
MLC   68  36  54  31 / 100  10   0   0
BVO   64  32  52  26 /  90  60   0   0
FYV   65  32  46  25 / 100  70  10   0
BYV   63  32  44  27 / 100  70  10   0
MKO   67  35  52  30 / 100  30   0   0
MIO   64  32  46  27 / 100  80  10   0
F10   66  35  52  30 / 100  20   0   0
HHW   68  39  55  32 / 100   0   0   0

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...Wind Advisory from noon today to noon CST Wednesday for OKZ049-
     053>076.

AR...Wind Advisory from noon today to noon CST Wednesday for ARZ001-
     002-010-011-019-020-029.

&&

SHORT TERM...20
LONG TERM....20
AVIATION...05
Hazardous weather outlook, Mar 4, 5:05 AM CST, 3 hours 9 minutes before
Hazardous Weather Outlook
National Weather Service Tulsa OK
505 AM CST Tue Mar 4 2025

ARZ001-002-010-011-019-020-029-OKZ049-053>076-051115-
Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK-
Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK-
Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK-
Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK-
Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK-
Washington OK-Washington AR-
505 AM CST Tue Mar 4 2025

...SEVERE WEATHER THROUGH MID MORNING SOUTHEAST OKLAHOMA...

This Outlook is for Northwest and West Central Arkansas as well as
much of Eastern Oklahoma.

.DAY ONE...Today and Tonight.
TORNADO.
	RISK...Elevated.
	AREA...Southeast Oklahoma.
	ONSET...Ongoing.

SEVERE THUNDERSTORM.
	RISK...Significant.
	AREA...Southeast Oklahoma into West Central Arkansas.
	ONSET...Ongoing.

	AREA AT GREATEST RISK...Far Southeast Oklahoma.

SIGNIFICANT WINDS.
	RISK...Elevated.
	AREA...Eastern Oklahoma and Northwest Arkansas.
	ONSET...Mid morning...Higher Wind Gusts Mid Afternoon Through
			Tonight.

FIRE WEATHER DANGER.
	RISK...Elevated.
	AREA...Southeast Oklahoma.
	ONSET...Early Afternoon.

DISCUSSION...
A broad area of showers and thunderstorms will continue to spread
across eastern Oklahoma and northwest Arkansas through late
morning ahead of a cold front moving through the area. The greater
storm potentials are across southeast Oklahoma where higher
instability and low level moisture were located. These conditions
will elevate severe potentials through mid morning with damaging
wind gusts to 70 mph the primary threat and large hail a secondary
threat. A tornado threat also exists across southeast Oklahoma
through mid morning. The majority of these storms are forecast to
exit by early afternoon with the severe potentials tapering off
late morning.

Additional rain chances along with slight chances of thunder
continue this afternoon across mainly northeast Oklahoma and
northwest Arkansas as moisture wraps around the upper low back
into the region. This additional precipitation should tapper off
through the evening hours, with precipitation chances mainly over
far northwest Arkansas overnight. Temperature profiles indicate
the potential for rain to mix with light snow for portions of far
northwest Arkansas late tonight and then taper off early
Wednesday morning. Little to no accumulations are forecast.

Gusty southwesterly winds become common during the day today
behind the exiting cold front. This will help to transport drier
air into southeast Oklahoma and elevate fire weather concerns
this afternoon. The southwesterly winds become west to northwest
behind a stronger cold front late afternoon and evening with gusts
of 40 to 50 mph possible. These wind shifts could impact any
ongoing wildfire suppression efforts. The strong northwesterly
winds continue through tonight across the region with the
strongest winds in northeast Oklahoma and the higher elevations of
far northwest Arkansas and far southeast Oklahoma.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
Activation of the Regional Spotter Network Expected.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.
WEDNESDAY THROUGH FRIDAY...High Wind Potential.
SATURDAY...Thunderstorm Potential.
SUNDAY AND MONDAY...No Hazards.

EXTENDED DISCUSSION...
Gusty northwesterly winds in excess of 40 mph continue Wednesday
morning and should weaken through the day as surface high pressure
moves into the region. Gusty southerly winds quickly return
during the day Thursday behind the exiting surface high pressure
and ahead of another cold front forecast to move into the area
Friday. An upper level low pressure system looks to move across
the Southern Plains Saturday with the return of rain chances. A
slight chance of thunder is possible across southeast Oklahoma
during the day Saturday.

EMERGENCY MANAGEMENT PLANNING STATEMENT...
Watches and warnings should be expected through mid- morning
Tuesday.

weather.gov/tulsa contains additional information.

In the hours before

Special weather statement, Mar 4, 6:14 AM CST, 2 hours before
Special Weather Statement
National Weather Service Tulsa OK
614 AM CST Tue Mar 4 2025

OKZ060-064-066-067-041300-
Tulsa OK-Okmulgee OK-Creek OK-Wagoner OK-
614 AM CST Tue Mar 4 2025

...STRONG THUNDERSTORMS WILL IMPACT SOUTHEASTERN CREEK...WEST CENTRAL
WAGONER...NORTHWESTERN OKMULGEE AND SOUTHEASTERN TULSA COUNTIES
THROUGH 700 AM CST...

At 614 AM CST, Doppler radar indicated strong thunderstorms along a
line extending from 5 miles northeast of Slick to near Okmulgee.
Movement was northeast at 35 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects.

Locations in or near the path include...
Beggs...                          Preston...
Sapulpa...                        Jenks Riverside Airport...
Liberty...                        Mounds...
Stonebluff...                     Hectorville...
Leonard...                        Jenks...
Glenpool...                       Bixby...
Slick...                          Kiefer...
Broken Arrow...                   Okmulgee...
Sand Springs...                   Tulsa...

This includes Interstate 44 between mile markers 208 and 224.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 1100 AM CST for northeastern
and east central Oklahoma.

&&

LAT...LON 3616 9606 3616 9602 3591 9565 3586 9572
      3585 9577 3581 9577 3559 9603 3579 9631
TIME...MOT...LOC 1214Z 217DEG 30KT 3585 9622 3566 9594

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
Local storm report, Mar 4, 6:45 AM CST, 1 hour 29 minutes before
Preliminary Local Storm Report
National Weather Service Tulsa OK
645 AM CST Tue Mar 4 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0630 AM     Tstm Wnd Gst     Checotah                35.48N 95.52W
03/04/2025  E65 MPH          McIntosh           OK   Public

&&
Local storm report, Mar 4, 7:00 AM CST, 1 hour 14 minutes before
Preliminary Local Storm Report
National Weather Service Tulsa OK
700 AM CST Tue Mar 4 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0636 AM     Tstm Wnd Gst     Eufaula                 35.29N 95.58W
03/04/2025  E60 MPH          McIntosh           OK   Broadcast Media

&&
Local storm report, Mar 4, 7:03 AM CST, 1 hour 11 minutes before
Preliminary Local Storm Report
National Weather Service Tulsa OK
703 AM CST Tue Mar 4 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0650 AM     Tstm Wnd Gst     2 NW Hugo               34.04N 95.53W
03/04/2025  M58 MPH          Choctaw            OK   Mesonet

&&
Local storm report, Mar 4, 7:27 AM CST, 47 minutes before
Preliminary Local Storm Report
National Weather Service Tulsa OK
727 AM CST Tue Mar 4 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0709 AM     Tstm Wnd Gst     2 SW Wilburton          34.90N 95.33W
03/04/2025  M58 MPH          Latimer            OK   Mesonet

&&
Local storm report, Mar 4, 8:01 AM CST, 13 minutes before
Preliminary Local Storm Report
National Weather Service Tulsa OK
801 AM CST Tue Mar 4 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0753 AM     Tstm Wnd Dmg     Shady Grove             36.15N 94.14W
03/04/2025                   Washington         AR   Emergency Mngr

            power poles down, barn roof torn off.

&&

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 4, 8:32 AM CSTSpecial Weather StatementTSABenton, Washington43 min
Mar 4, 9:01 AM CSTAreal Flood AdvisoryTSABenton, Carroll, Crawford, Franklin, Madison, Sebastian and 1 more3 hr
Mar 4, 9:14 AM CSTSpecial Weather StatementTSAFranklin46 min
Mar 4, 9:15 AM CSTSpecial Weather StatementTSAMadison45 min
Mar 4, 9:59 AM CSTSpecial Weather StatementTSACarroll46 min
Mar 4, 4:12 PM CSTSpecial Weather StatementTSACrawford, Sebastian63 min
Mar 4, 4:58 PM CSTSpecial Weather StatementTSACrawford, Franklin62 min
Mar 4, 5:41 PM CSTSpecial Weather StatementTSAMadison64 min

Nearby

Severe Thunderstorm Warnings in Arkansas, 2025Every severe thunderstorm warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.